# SDR CA130404003

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 32,915 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11482002217
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE SKM WAS DOWN FOR REPAIRS IT WAS NOTED THAT THE NLG ASSY, 114-820021-651, WAS LEAKING HYDRAULIC FLUID.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE BEARING THAT HOLDS THE GT SEAL IN PLACE HAD BEEN EPOXIED IN INSTEAD OF BRAZED.  THE FLUID WAS LEAKING PAST THE BEARING AND THE EPOXY.  IT WAS ALSO FOUND THAT THE WIPER RING WAS INSTALLED THE OPPOSITE WAY THAN WHAT IS STATED IN THE AMM 32-20-00.  THIS LANDING GEAR ASSY WAS INSTALLED ON SKM ON NOVEMBER 11, 2012 AFTER BEING RETURNED FROM O/H ON OCTOBER 3, 2012. PREVIOUS TO THE O/H, IT HAD BEEN INSTALLED ON SKW, AFTER ITS O/H BACK ON JUNE 21, 2007.
